Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1070 to 1089 of 1854

1070
Obstructions for Bounded Branch-depth in Matroids

Gollin, Jochen Pascal; Hendrey, Kevin; Mayhew, Dillon; Oum, Sang-ilresearcher, Advances in Combinatorics, v.2021, no.1, pp.1 - 25, 2021-05

1071
Obstructions for bounded shrub-depth and rank-depth

Kwon, O-joung; McCarty, Rose; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.149, pp.76 - 91, 2021-07

1072
On 1-factors with prescribed lengths in tournaments

Kang, Dong Yeap; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.141, pp.31 - 71, 2020-03

1073
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

1074
On a continued fraction formula of Wall

Kim, Dongsuresearcher; Zeng, J, RAMANUJAN JOURNAL, v.4, no.4, pp.421 - 427, 2000-12

1075
On a partial differential operator associated with the eigenvalue problem of the invarian Laplacian

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.32, no.0, pp.401 - 413, 1992-07

1076
On a phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

1077
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

1078
On a rainbow version of Dirac's theorem

Joos, Felix; Kim, Jaehoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.52, no.3, pp.498 - 504, 2020-06

1079
ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409, 1986-07

1080
ON ADDITIVE HIGHER CHOW GROUPS OF AFFINE SCHEMES

Krishna, Amalendu; Park, Jinhyunresearcher, DOCUMENTA MATHEMATICA, v.21, pp.49 - 90, 2016

1081
On an Additive Semigraphoid Model for Statistical Networks With Application to Pathway Analysis

Li, Bing; Chun, Hyonhoresearcher; Zhao, Hongyu, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.109, no.507, pp.1188 - 1204, 2014-07

1082
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

1083
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

1084
On asymptotic behavior of Battle-Lemarie scaling functions and wavelets

Kim, Hong Ohresearcher; Kim, Rae Young; Ku, Ja Seung, APPLIED MATHEMATICS LETTERS, v.20, no.4, pp.376 - 381, 2007

1085
On central leaves of Hodge-type Shimura varieties with parahoric level structure

Kim, Wansuresearcher, MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363, 2019-01

1086
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

1087
On combinatorics of Al-Salam Carlitz polynomials

Kim, Dongsuresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.18, no.3, pp.295 - 302, 1997-04

1088
On combinatorics of Konhauser polynomials

김동수researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.33, no.2, pp.423 - 438, 1996-04

1089
On complex-tangential curves on the unit sphere on C^2 and homogeneous polynomials

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.76, no.3, pp.39 - 43, 2000-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0